# SDR DL73K000729

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 46,907 hours, 38,328 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE KEEL BEAM WAS FOUND CORRODED BETWEEN  FS 661 AND FS 727.  THE SKIN PANEL WAS REMOVED AND REPLACED PER ERA 334318-14 AT HMV.
